It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Aileen on July 25, 2000 at 04:03:15:

In Reply to: Low Pulse Rate posted by Jim Green on July 22, 2000 at 20:14:57:

I'm not familiar with the drugs you are on but there are a couple of classes of meds you may be on that are eg beta blockers and they do depress/control your pulse rate. I am a runner so I can't use those types of meds and there are lots of alternatives - maybe you should speak to your doc as I'm sure you have some choices you could make that wouldn't have you feeling so tired. As far as BP meds go there are about 5 broad types - plenty of lee way to find one that suits. Beats me why docs seem to churn out the same old ones that upset people all the time - and why people put up with it! Good luck.

Follow Ups

All times are GMT -7. The time now is 07:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!